# SDR AALA2019101409030

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 54,140 hours, 32,320 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P5612
- Condition: Leaking
- Location: Apu Bay
- Part time: 19,132 hours, 8,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS SMOKE SMELL IN A/C CABIN. MAINTENANCE ACCOMPLISHED CARD 26L0002101 ODOR CARD FOUND APU TO BE AT FAULT.  REPLACED APU IAW JOB CARD 26L31049003.
